Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 768920, 12 pages
http://dx.doi.org/10.1155/2009/768920
Research Article

Existence of Positive Solutions for Multiterm Fractional Differential Equations of Finite Delay with Polynomial Coefficients

1Department of Basic Science, Babol University of Technology, Bobol 47148-71167, Iran
2Department of Mathematics, University of Mazandaran, Babolsar 47418-1468, Iran

Received 9 February 2009; Revised 7 June 2009; Accepted 1 September 2009

Academic Editor: Ferhan Atici

Copyright © 2009 A. Babakhani and E. Enteghami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 434–442, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions for N-term non-autonomous fractional differential equations,” Positivity, vol. 9, no. 2, pp. 193–206, 2005. View at Google Scholar · View at MathSciNet
  3. A. M. A. El-Sayed, “Nonlinear differential equations of orbitrary order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 32, pp. 181–186, 1998. View at Google Scholar
  4. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  5. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  6. H. Ye, Y. Ding, and J. Gao, “The existence of a positive solution of Dα[x(t)x(0)]=x(t)f(t,xt),” Positivity, vol. 11, no. 2, pp. 341–350, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Zhang, “Some results of linear fractional order time-delay system,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 407–411, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340–1350, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3337–3343, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Granas, R. B. Guenther, and J. W. Lee, “Some general existence principles in the Carathéodory theory of nonlinear differential systems,” Journal de Mathématiques Pures et Appliquées, vol. 70, no. 2, pp. 153–196, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804–812, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Bai and J. Fang, “The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 611–621, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Daftardar-Gejji, “Positive solutions of a system of non-autonomous fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 56–64, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Bai, “Positive solutions for nonlinear fractional differential equations with coefficient that changes sign,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 4, pp. 677–685, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Zhong, X. Fan, and W. Chen, Nonlinear Functional Analysis and Its Application, Lanzhou University Press, Lanzhou, China, 1998.
  16. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, London, UK, 1999. View at MathSciNet
  17. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet